# SDR AALA202304035687

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A320*
- Aircraft serial: 4885
- Aircraft time: 36,670 hours, 14,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L ARMING LEVER LOOSE.  MAINTENANCE RE-SECURED ARMING LEVER TAB PER AMM 52-11-22.
